MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 LAT COXA VARA SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 LAT COXA VARA SIZE 11; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93711
Medical Device Problem Codes Loss of or Failure to Bond (1068); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.
 
Event or Problem Description
It was reported that on an unknown date, 2021, the patient underwent the tha surgery.After the surgery, on an unknown date, the patient had a pain.On (b)(6) 2021, the x- ray showed that sinking and loosening of the stem had occurred.The revision surgery will be scheduled on an unknown date.The surgeon commented that until six months after the surgery, the postoperative course was uneventful, so the reason of this event was unknown.No further information is available.
 
Event or Problem Description
Additional information received, indicated that the patient complained of pain, due to the loosening of the stem.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
CORAIL2 LAT COXA VARA SIZE 11
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13174924
Report Number1818910-2022-00285
Device Sequence Number2213870
Product Code LZO
UDI-Device Identifier10603295168881
UDI-Public10603295168881
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93711
Device Catalogue Number3L93711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer06/10/2022
06/23/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date06/16/2022
06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight80 KG